CaltechAUTHORS
  A Caltech Library Service

Electromagnetic Radiation in the Presence of Moving Simple Media

Lee, K. S. H. and Papas, C. H. (1964) Electromagnetic Radiation in the Presence of Moving Simple Media. Journal of Mathematical Physics, 5 (12). pp. 1668-1672. ISSN 0022-2488. https://resolver.caltech.edu/CaltechAUTHORS:20170810-140533895

[img] PDF - Published Version
See Usage Policy.

456Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20170810-140533895

Abstract

The radiation pattern of an arbitrary source immersed in a moving simple medium is calculated by deducing the differential equation for the potential 4‐vector in the rest frame of the source and then solving the equation in terms of a Green's function. As an illustrative example, the case where the source is an oscillating dipole is worked out in detail.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1063/1.1704088DOIArticle
http://aip.scitation.org/doi/abs/10.1063/1.1704088PublisherArticle
Additional Information:© 1964 American Institute of Physics. Received 9 June 1964. The authors are grateful to the U. S. Air Force Office of Scientific Research for supporting this research.
Funders:
Funding AgencyGrant Number
Air Force Office of Scientific Research (AFOSR)UNSPECIFIED
Issue or Number:12
Record Number:CaltechAUTHORS:20170810-140533895
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20170810-140533895
Official Citation:Electromagnetic Radiation in the Presence of Moving Simple Media; K. S. H. Lee and C. H. Papas Journal of Mathematical Physics, volume 5, number 12, pages 1668-1672, 1964. doi:10.1063/1.1704088
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:80238
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:10 Aug 2017 21:16
Last Modified:03 Oct 2019 18:28

Repository Staff Only: item control page